# SDR DALA2024073007622

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 26,006 hours, 9,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6148576) SMELLED DIRTY SOCK SMELL AFTER ENGINE START UNTIL TOP OF CRUISE. SMELL DISIPATED THEN STARTED AGAIN AT DECENT. REMOVED AND REPLACED RECIRCULATION FAN AIR FILTERS PER B737 AMM 21-25. LEAK CHECK GOOD.
